Jan Prüss
Jan Prüss
Professor of Mathematics, University of Halle, Germany
Verified email at mathematik.uni-halle.de
Cited by
Cited by
Evolutionary integral equations and applications
J Prüss
Birkhäuser, 2013
-Boundedness, Fourier Multipliers and Problems of Elliptic and Parabolic Type
R Denk, M Hieber, J Pruss, J Prüss
American Mathematical Soc. 166 (788), 2003
On the spectrum of 𝐶₀-semigroups
J Prüss
Transactions of the American Mathematical Society 284 (2), 847-857, 1984
Heat kernels and maximal L_p-L_p-estimates for parabolic evolution equations
M Hieber, J Prüss
Comm. Partial Differential Equations 22 (No. 9-10), 1647-1669, 1997
Optimal L p -L q -estimates for parabolic boundary value problems with inhomogeneous data
R Denk, M Hieber, J Prüss
Mathematische zeitschrift 257 (1), 193-224, 2007
Maximal regularity for evolution equations in L_p-spaces
J Prüss, D Jan Pruss Halle
Moving interfaces and quasilinear parabolic evolution equations
J Prüss, G Simonett
Birkhäuser, 2016
On operators with bounded imaginary powers in Banach spaces
J Prüss, H Sohr
Mathematische Zeitschrift 203 (1), 429-452, 1990
Convergence to steady states of solutions of the Cahn–Hilliard and Caginalp equations with dynamic boundary conditions
R Chill, E Fašangová, J Prüss
Mathematische Nachrichten 279 (13‐14), 1448-1462, 2006
Analytic solutions for a Stefan problem with Gibbs-Thomson correction
J Escher, J Pruss, G Simonett
Journal für die reine und angewandte Mathematik 2003 (2003), Nr. 563 2003 …, 2003
-Theory of the Stokes equation in a half space
W Desch, M Hieber, J Prüss
Journal of Evolution Equations 1 (1), 115-142, 2001
Polynomial stability of operator semigroups
A Bátkai, KJ Engel, J Prüss, R Schnaubelt
Mathematische Nachrichten 279 (13‐14), 1425-1440, 2006
An operator-valued transference principle and maximal regularity on vector-valued Lp-spaces
P Clément, J Prüss
Evolution equations and their applications in physical and life sciences, 67-87, 2019
Equilibrium solutions of age-specific population dynamics of several species
J Prüß
Journal of Mathematical Biology 11 (1), 65-84, 1981
Chemo-enzymatic epoxidation of unsaturated plant oils
I Hilker, D Bothe, J Prüss, HJ Warnecke
Chemical engineering science 56 (2), 427-432, 2001
Imaginary powers of elliptic second order differential operators in -spaces
J Prüss, H Sohr
Hiroshima mathematical journal 23 (1), 161-192, 1993
Solvability and maximal regularity of parabolic evolution equations with coefficients continuous in time
J Prüss, R Schnaubelt
Journal of mathematical analysis and applications 256 (2), 405-430, 2001
New thoughts on old results of RT Seeley
R Denk, G Dore, M Hieber, J Prüss, A Venni
Mathematische Annalen 328 (4), 545-583, 2004
The domain of the Ornstein-Uhlenbeck operator on an -space with invariant measure
G Metafune, J Prüss, A Rhandi, R Schnaubelt
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 1 (2), 471-485, 2002
Maximal regularity and asymptotic behavior of solutions for the Cahn–Hilliard equation with dynamic boundary conditions
J Prüss, R Racke, S Zheng
Annali di Matematica Pura ed Applicata 185 (4), 627-648, 2006
The system can't perform the operation now. Try again later.
Articles 1–20